# SDR PLGA000831

- Difficulty date: August 31, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS-YQB - FLT 4790 - AFTER DEPARTURE OUT OF BOSTON, CREW NOTED A MUSTY, PUNGENT SMELL IN THE COCKPIT AREA.  CREW DIVERTED BACK TO BOSTION AND LANDED WITHOUT INCIDENT.  MAINTENANCE VENTILATED THE COCKPIT THEN GROUND RAN THE AIRCRAFT AT DIFFERENT POWER SETTINGS WITH BLEEDS AND ALL ELECTRICAL POWER APPLIED.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
